# SDR DXTA2025060903799

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N395QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500365
- Aircraft time: 7,685 hours, 5,948 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: DAP0009704
- Part serial: 5017LY
- Condition: Defective
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT IS PULLING VERY HARD TO THE RIGHT ON EACH LANDING AND CONTINUES TO PULL HARDER.   REMOVED AND REPLACED RH BRAKE ASSEMBLY IAW PHENOM 300 AMM 32-40-00. OPS CHECK GOOD.
